# SDR QXEA2012101801308

- Difficulty date: October 18, 2012
- Submitted: October 24, 2012
- Operation: Air carrier
- Aircraft: N407QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4049
- Aircraft time: 27,207 hours, 28,507 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 258
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT FACE OF FLOORBEAM AT BS 258 ABOVE STR 31P.  REMOVED CORROSION IAW SRM 51-21-00-00-02.  VERIFIFED AFFECTED AREA TO BE CRACK FREE USING HFEC REF NDTM PT 1 51-00-06-910-801.  MIN REMAINING THICKNESS NOTED .026" REF NTM 51-00-04-910-801 PT 1.  FLOORBEAM FOUND TO BE OUT OF LIMITS IAW RD 8/4-53-4865. REPAIRED FLOORBEAM IAW RD 8/4-53-4865.
